Groupes algébriques
Séminaire Bourbaki : années 1954/55 - 1955/56, exposés 101-136, Séminaire Bourbaki, no. 3 (1956), Exposé no. 121, p. 229-238
@incollection{SB_1954-1956__3__229_0,
     author = {Borel, Armand},
     title = {Groupes alg\'ebriques},
     booktitle = {S\'eminaire Bourbaki : ann\'ees 1954/55 - 1955/56, expos\'es 101-136},
     author = {Collectif},
     series = {S\'eminaire Bourbaki},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {3},
     year = {1956},
     note = {talk:121},
     pages = {229-238},
     zbl = {0116.26201},
     mrnumber = {1611387},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1954-1956__3__229_0}
}
Borel, Armand. Groupes algébriques, dans Séminaire Bourbaki : années 1954/55 - 1955/56, exposés 101-136, Séminaire Bourbaki, no. 3 (1956), Exposé no. 121, pp. 229-238. http://www.numdam.org/item/SB_1954-1956__3__229_0/

[1] Borel (Armand). - Groupes linéaires algébriques, Annals of Math., t. 64, 1956, p. 20-82. | MR 93006 | Zbl 0070.26104

[2] Chevalley (Claude). - Théorie des groupes de Lie. - Paris, Hermann (Act. soient. et ind n° 1152 et 1226), (a) t. 2, 1951 ; (b) t. 3, 1955. | Zbl 0054.01303

[3] Kolchin (E.R.). - Algebraic matric groups and the Picard-Vessiot theory of homogeneous linear ordinary differential equations, Annals of Math., Series 2, t. 49, 1948, p. 1-42. | MR 24884 | Zbl 0037.18701

[4] Kolchin (E.R.). - On certain concepts in the theory of algebraic matric groups, Annals of Math., Series 2, t. 49, 1948, p. 774-789. | MR 26996 | Zbl 0037.18801

[5] Nakano (Shigeo). - Note on group varieties, Mem. Coll. scient. Univ. Kyoto, t. 27, 1952, p. 55-66. | MR 49602 | Zbl 0049.38702

[6] Rosenlicht (Maxwell). - Some basic theorems on algebraic groups, Amer. J. Math., t. 78, 1956, p. 401-443. | MR 82183 | Zbl 0073.37601

[7] Séminaire CHEVALLEY, t. 1,1956/58.

[8] Weil (André). - On algebraic groups of transformations, Amer. J. Math., t. 77, 1955, p. 355-391. | MR 74083 | Zbl 0065.14201

[9] Weil (André ) . - On algebraic groups and homogeneous spaces, Amer. J. Math., t. 77, 1955, p. 493-512. | MR 74084 | Zbl 0065.14202